| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
11/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported an that following an intraocular lens (iol) implant procedure, patient experienced poor vision, contrast definition.Clinical reason was mentioned as defective iol.The iol was exchanged for another lens model following 1 month 25 days the initial implant procedure.Additional information has been requested.There are two medical device reports associated with this complaint.This report is 1 of 2.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed, and the documentation indicated the product met release criteria.The account indicated the use of a qualified cartridge and viscoelastic.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the multifocal (1.50cyl), 19.0 diopter (add power +2.2/+3.2) lens was replaced with a monofocal (1.50cyl), 19.5 diopter lens.The account indicated the product was not available to evaluate.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.File will be reopened when new information is received.The manufacturer internal reference number is: (b)(4),.